RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 154, Number 6, Pages 1276–1279 (Mi dan29206)  

MATHEMATICS

Approximation of the solutions of boundary-value problems for parabolic and hyperbolic equations by solutions of the Cauchy problem

L. Ya. Pyanzina

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (462 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 15.11.1963

Citation: L. Ya. Pyanzina, “Approximation of the solutions of boundary-value problems for parabolic and hyperbolic equations by solutions of the Cauchy problem”, Dokl. Akad. Nauk SSSR, 154:6 (1964), 1276–1279

Citation in format AMSBIB
\Bibitem{Pya64}
\by L.~Ya.~Pyanzina
\paper Approximation of the solutions of boundary-value problems for parabolic and hyperbolic equations by solutions of the Cauchy problem
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 154
\issue 6
\pages 1276--1279
\mathnet{http://mi.mathnet.ru/dan29206}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0164144}
\zmath{https://zbmath.org/?q=an:0141.09402}


Linking options:
  • http://mi.mathnet.ru/eng/dan29206
  • http://mi.mathnet.ru/eng/dan/v154/i6/p1276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020